Has anyone gained weight on meloxicam ? I am on it for my pain in my shoulder.
Hi! Meloxicam is a nonsteroidal anti-inflammatory as you probably know and most of us probably assume they are fairly safe. However, I looked up the side effects on several websites and noticed that unexplained weight gain can be a serious side effect and you should contact your doctor immediately. If you are gaining weight and you don't know why, I definitely would recommend you call your doctor and discuss this problem to see if you need to make a change in your medication. I would also make sure you have a list of any the other medications you might be taking in case there is a possible interaction that could be causing this problem. Best of luck and health to you!
- Meloxicam Information for Consumers
- Meloxicam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Meloxicam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 21 Dec 2010 • 1 answer
Updated 10 Feb 2018 • 4 answers
Inflammatory Conditions - Intense shoulder pain also feels neck related. Worse when leaning over but
Updated 17 Aug 2014 • 1 answer
Updated 14 Oct 2017 • 1 answer
Updated 7 Aug 2018 • 1 answer